1 Publication

[1]
2019 | Journal Article | IST-REx-ID: 439 | OA
Hausel, T., Mereb, M., & Wong, M. (2019). Arithmetic and representation theory of wild character varieties. Journal of the European Mathematical Society, 21(10), 2995–3052. https://doi.org/10.4171/JEMS/896
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed

1 Publication

[1]
2019 | Journal Article | IST-REx-ID: 439 | OA
Hausel, T., Mereb, M., & Wong, M. (2019). Arithmetic and representation theory of wild character varieties. Journal of the European Mathematical Society, 21(10), 2995–3052. https://doi.org/10.4171/JEMS/896
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed